# SDR SWAA2021032652661

- Difficulty date: February 21, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 551FB TRAILING EDGE SUPPORT ANGLE AT LT WING / REPLACED SUPPORT ANGLE OF ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW SRM B737-700 51-10-02 AND 51-40-02 DWG #115A2710 REV.B
